Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 67, NWS Green Bay, WI

October 13, 2011

NWS Green Bay, WI issued this small craft advisory at Oct 13, 2011, 4:20 AM CDT. It took effect at Oct 14, 2011, 9:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 13, 2011, 4:20 AM CDT (09:20 UTC)
In effect from
Oct 14, 2011, 9:00 AM CDT
Expired
Oct 14, 2011, 4:34 AM CDT
In force
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

085 
WHUS73 KGRB 130920
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
420 AM CDT THU OCT 13 2011

...WEST WINDS INCREASING FRIDAY...

.A LOW PRESSURE SYSTEM TRACKING OVER THE REGION TODAY INTO
TONIGHT WILL DEEPEN OVER LOWER MICHIGAN FRIDAY INTO SATURDAY.
WINDS WILL SHIFT TO THE NORTHWEST TONIGHT AND THEN TURN MORE WEST
AND INCREASE TO 20 TO 30 KNOTS BY FRIDAY AFTERNOON. STRONGER WIND
GUSTS TO AROUND 40 KNOTS WILL BE POSSIBLE OVER NORTHERN DOOR
COUNTY NEAR DEATHS DOOR.

LMZ522-542-543-131730-
/O.NEW.KGRB.SC.Y.0067.111014T1400Z-111015T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
420 AM CDT THU OCT 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 1 PM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 1 PM CDT
SATURDAY. 

* WINDS...WINDS WILL SHIFT NORTHWEST 10 TO 20 KNOTS TONIGHT...THEN
  BACK TO THE WEST AND INCREASE TO 15 TO 25 KNOTS ON FRIDAY. THE
  GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY MORNING BEFORE
  EASING LATER SATURDAY.

* WAVES...WAVES WILL BUILD TO 2 TO 4 FEET FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-541-131730-
/O.NEW.KGRB.GL.A.0005.111014T1400Z-111015T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
420 AM CDT THU OCT 13 2011

...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
AFTERNOON. 

* WINDS...WINDS WILL SHIFT NORTHWEST 10 TO 20 KNOTS TONIGHT...THEN
  BACK TO THE WEST AND INCREASE TO 25 TO 30 KNOTS ON FRIDAY AND
  CONTINUE INTO SATURDAY MORNING BEFORE EASING LATER SATURDAY.
  GALE FORCE GUSTS TO NEAR 40 KNOTS WILL BE POSSIBLE ALONG NORTHERN
  DOOR COUNTY NEAR DEATHS DOOR.

* WAVES...WAVES WILL INCREASE TO 4 TO 7 FEET FRIDAY AFTERNOON AND
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$

TH
4 follow-up statements
556 
WHUS73 KGRB 131508
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1008 AM CDT THU OCT 13 2011

...WEST WINDS EXPECTED TO INCREASE ON FRIDAY...

.A LOW PRESSURE SYSTEM TRACKING OVER WISCONSIN THIS AFTERNOON AND
TONIGHT WILL DEEPEN OVER LOWER MICHIGAN FRIDAY INTO SATURDAY.
AS THE SYSTEM STRENGTHENS...WEST WINDS ARE EXPECTED TO INCREASE
TO 20 TO 30 KNOTS ON FRIDAY. STRONGER WIND GUSTS TO AROUND 40
KNOTS WILL BE POSSIBLE OVER NORTHERN DOOR COUNTY NEAR DEATHS DOOR.

LMZ522-542-543-132315-
/O.CON.KGRB.SC.Y.0067.111014T1400Z-111015T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1008 AM CDT THU OCT 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO
1 PM CDT SATURDAY...

* WINDS WILL BECOME WEST AND INCREASE TO 15 TO 25 KNOTS ON
  FRIDAY. THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY MORNING
  BEFORE EASING LATER SATURDAY.

* WAVES WILL BUILD TO 2 TO 4 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-541-132315-
/O.CON.KGRB.GL.A.0005.111014T1400Z-111015T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1008 AM CDT THU OCT 13 2011

...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
SATURDAY AFTERNOON...

* WINDS WILL BECOME WEST AND INCREASE TO 25 TO 30 KNOTS ON FRIDAY.
  THE GUSTY WINDS WILL CONTINUE INTO SATURDAY MORNING BEFORE
  EASING LATER SATURDAY. GALE FORCE GUSTS TO NEAR 40 KNOTS WILL BE
  POSSIBLE ALONG NORTHERN DOOR COUNTY NEAR DEATHS DOOR.

* WAVES WILL INCREASE TO 4 TO 7 FEET FRIDAY AFTERNOON AND
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$
TSK
980 
WHUS73 KGRB 132037
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
337 PM CDT THU OCT 13 2011

...WEST WINDS EXPECTED TO INCREASE ON FRIDAY...

.A LOW PRESSURE SYSTEM MOVING OVER WISCONSIN TONIGHT WILL
DEEPEN OVER LOWER MICHIGAN FRIDAY INTO SATURDAY. AS THE SYSTEM
STRENGTHENS...WEST WINDS ARE EXPECTED TO INCREASE TO 20 TO 30
KNOTS ON FRIDAY. STRONGER WIND GUSTS TO AROUND 45 KNOTS WILL BE
POSSIBLE OVER NORTHERN DOOR COUNTY NEAR DEATHS DOOR.

LMZ521-541-140445-
/O.UPG.KGRB.GL.A.0005.111014T1400Z-111015T1800Z/
/O.NEW.KGRB.GL.W.0015.111014T1400Z-111016T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
337 PM CDT THU OCT 13 2011

...GALE WARNING IN EFFECT FROM 9 AM FRIDAY TO 7 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 7 PM CDT
SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS WILL BECOME WEST AND INCREASE TO 20 TO 30 KNOTS ON FRIDAY.
  THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY MORNING WITH
  GALE FORCE GUSTS UP TO 45 KNOTS POSSIBLE BEFORE EASING LATER
  SATURDAY.

* WAVES WILL INCREASE TO 4 TO 7 FEET FRIDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-140445-
/O.EXT.KGRB.SC.Y.0067.111014T1400Z-111016T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
337 PM CDT THU OCT 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM FRIDAY TO 7 PM
CDT SATURDAY...

* WINDS WILL BECOME WEST AND INCREASE TO 15 TO 25 KNOTS ON 
  FRIDAY. THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY 
  MORNING BEFORE EASING LATER SATURDAY. 

* WAVES WILL BUILD TO 2 TO 4 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
647 
WHUS73 KGRB 140217
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
917 PM CDT THU OCT 13 2011

...WEST WINDS EXPECTED TO INCREASE ON FRIDAY...

.A LOW PRESSURE SYSTEM OVER LAKE MICHIGAN WILL SLOWLY MOVE EAST
OVERNIGHT AND DEEPEN OVER LOWER MICHIGAN FRIDAY INTO SATURDAY. AS
THE SYSTEM STRENGTHENS...WEST WINDS ARE EXPECTED TO INCREASE TO 20
TO 30 KNOTS ON FRIDAY. STRONGER WIND GUSTS TO AROUND 45 KNOTS WILL
BE POSSIBLE OVER NORTHERN DOOR COUNTY NEAR DEATHS DOOR.

LMZ521-541-141030-
/O.CON.KGRB.GL.W.0015.111014T1400Z-111016T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
917 PM CDT THU OCT 13 2011

...GALE WARNING REMAINS IN EFFECT FROM 9 AM FRIDAY TO 7 PM CDT
SATURDAY...

* WINDS WILL BECOME WEST AND INCREASE TO 20 TO 30 KNOTS ON 
  FRIDAY. THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY 
  MORNING WITH GALE FORCE GUSTS UP TO 45 KNOTS POSSIBLE BEFORE 
  EASING LATER SATURDAY. 

* WAVES WILL INCREASE TO 4 TO 7 FEET FRIDAY AFTERNOON AND 
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-141030-
/O.CON.KGRB.SC.Y.0067.111014T1400Z-111016T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
917 PM CDT THU OCT 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO
7 PM CDT SATURDAY...

* WINDS WILL BECOME WEST AND INCREASE TO 15 TO 25 KNOTS ON 
  FRIDAY. THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY 
  MORNING BEFORE EASING LATER SATURDAY. 

* WAVES WILL BUILD TO 2 TO 4 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
128 
WHUS73 KGRB 140934
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
434 AM CDT FRI OCT 14 2011

...STRONG WINDS TODAY INTO SATURDAY...

.A DEEPENING LOW PRESSURE SYSTEM OVER LOWER MICHIGAN TODAY WILL
DRIFT NORTHEAST OF LAKE SUPERIOR TONIGHT INTO SATURDAY. AS THE
SYSTEM STRENGTHENS...NORTHWEST WINDS WILL INCREASE TO 20 TO 30
KNOTS THIS MORNING WITH GALE FORCE GUSTS TO AROUND 40 KNOTS THIS
AFTERNOON. WINDS WILL REMAIN STRONG FROM THE WEST TONIGHT INTO
SATURDAY...THEN BEGIN TO DIMINISH LATE SATURDAY AFTERNOON INTO
SATURDAY NIGHT.

LMZ522-542-543-141745-
/O.UPG.KGRB.SC.Y.0067.111014T1400Z-111016T0000Z/
/O.EXB.KGRB.GL.W.0015.111014T1400Z-111015T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
434 AM CDT FRI OCT 14 2011

...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CDT
SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* NORTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS
  WILL BECOME WEST AND INCREASE TO 20 TO 30 KNOTS THIS AFTERNOON.
  THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY MORNING WITH
  GALE FORCE GUSTS UP TO 45 KNOTS POSSIBLE BEFORE EASING LATER
  SATURDAY.

* WAVES WILL INCREASE TO 3 TO 5 FEET TODAY AND 4 TO 6 FEET TONIGHT
  AND SATURDAY. HIGHER WAVES CAN BE EXPECTED TOWARD THE OPEN WATERS
  OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-541-141745-
/O.EXT.KGRB.GL.W.0015.111014T1400Z-111015T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
434 AM CDT FRI OCT 14 2011

...GALE WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CDT
SATURDAY...

* WINDS WILL BECOME WEST AND INCREASE TO 20 TO 30 KNOTS ON 
  FRIDAY. THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY 
  MORNING WITH GALE FORCE GUSTS UP TO 45 KNOTS POSSIBLE BEFORE 
  EASING LATER SATURDAY. 

* WAVES WILL INCREASE TO 4 TO 6 FEET THIS AFTERNOON AND CONTINUE
  INTO SATURDAY. HIGHER WAVES OF 6 TO 9 FEET CAN BE EXPECTED AT
  DEATHS DOOR AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

TH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 13, 3:52 AM CDT, 28 minutes earlier.

Area forecast discussion, Oct 13, 3:52 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
352 AM CDT THU OCT 13 2011

.SHORT TERM...TODAY/TONIGHT/FRIDAY. MAIN PLAYER DURING THIS
FORECAST PERIOD IS THE PASSAGE OF THE SLOW MOVING NEGATIVE TILTED
UPPER TROUGH. LEADING EDGE OF THE PCPN AT 09Z EXTENDED FROM EGV TO
AIG TO OSH...AND HAS NOT SHOWN MUCH MOVEMENT TO THE EAST
OVERNIGHT. LOCATIONS TO THE WEST OF THIS LINE CAN EXPECT ONGOING
SHOWERS TODAY. EXPECT SOME MOVEMENT OF THE SHOWERS INTO EAST
CENTRAL WISCONSIN THIS MORNING AS A VORT IN THE TROUGH WORKS FROM
IOWA INTO NORTHERN ILLINOIS THIS MORNING. HOWEVER A FEED OF
SLIGHTLY DRIER AIR FROM LOWER MICHIGAN INTO NORTHEAST WISCONSIN WILL
PROVIDE SOME RESISTANCE WITH THE PCPN REACHING THIS AREA THIS
MORNING SO WILL KEEP THE LOW END CHC POPS GOING THIS MORNING
BEFORE WIDESPREAD CAT POPS LATER TODAY AND CONTINUING INTO TONIGHT
BEFORE DIMINISHING FROM SOUTHWEST TO NORTHEAST TONIGHT.

SYSTEM PCPN FROM THE TROUGH MAY LINGER OVER FAR NORTHEAST
WISCONSIN FRIDAY MORNING BUT THE MAIN POTENTIAL WILL BE THE
INSTABILITY SHOWERS AS THE MID LEVEL CAA SETTLES INTO THE AREA.
WILL KEEP SLIGHT CHC OR CHC WORDING GOING ALL DAY BUT ANTICIPATE
THE BEST OPPORTUNITY WILL BE PEAK HEATING IN THE AFTERNOON AS THE
H5 TEMPS OF -20 TO -24 SETTLES.

INSTABILITY MINIMAL TODAY FOR THUNDERSTORMS. LIGHTNING DETECTION
DATA SUGGESTS ISOLATED STRIKES NEAR THE VORT OVER NORTHERN
ILLINOIS AND ANOTHER PIECE OF ENERGY OVER NORTHERN MINNESOTA EARLY
THIS MORNING. BUT TSRA POTENTIAL APPEARS TOO ISOLATED TO ADD
TODAY.

.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY.

CHANCE FOR PRECIPITATION IS MAIN CONCERN DURING THIS PART OF THE
FORECAST.

WENT WITH CHANCE POPS IN THE EXTREME NORTHEAST PART OF THE
FORECAST AREA ON FRIDAY NIGHT AS BOTH THE SURFACE AND 500MB LOWS
EAST OF THE STATE CONTINUE TO MOVE AWAY FROM WISCONSIN. WEAK
RIDGING ON SATURDAY SHOULD KEEP THINGS DRY...BUT A FAST MOVING
SYSTEM IN THE LOW AMPLITUDE FLOW ALOFT IS EXPECTED TO BRING A
CHANCE FOR SHOWERS BACK TO THE SOUTHERN PART OF THE AREA ON
SATURDAY NIGHT. THE CHANCE OF SHOWERS SHOULD CONTINUE IN THE
SOUTHEAST PART OF THE FORECAST AREA ON SUNDAY AS THE SYSTEM
DEPARTS. A CHANCE FOR SHOWERS RETURNS TO THE AREA FOR MONDAY NIGHT
AND TUESDAY AS A STRENGTHENING SURFACE LOW PASSES SOUTH OF
WISCONSIN AND A 500MB TROUGH AXIS MOVES ACROSS THE AREA. HAVE A
SMALL AREA OF CHANCE POPS GOING IN THE EXTREME EAST ON TUESDAY
NIGHT AS THE SYSTEM DEPARTS...THEN ONLY SLIGHT CHANCE POPS AT
MOST FOR THE REST OF THE FORECAST PERIOD.

TEMPERATURES SHOULD BE NEAR OR A LITTLE BELOW NORMAL FOR THE END
OF THIS WEEK INTO THE FIRST HALF OF NEXT WEEK.
&&

.AVIATION...WIDESPREAD IFR CIGS AND MVFR VSBYS TO SPREAD OVER THE
AREA TODAY INTO TONIGHT AS SHOWERS MOVE FROM WEST TO EAST OVER
THE REGION. A FEW SHOWERS MAY PRODUCE LIFR CIGS AND IFR VSBYS AT
TIMES.
&&

.MARINE...POTENTIAL SCA CRITERIA TO BE MET FRIDAY INTO SATURDAY AS
CAA ON NORTHWEST WINDS INCREASE OVER THE RELATIVE WARMER WATERS.
COORDINATED A GALE WATCH FOR THE NORTHERN PART OF THE BAY WITH THE
NWS MQT OFFICE...WITH THE PRIMARY FOCUS OF GALE FORCE GUSTS AT THE
DEATHS DOOR PASSAGE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TDH/MG
Hazardous weather outlook, Oct 12, 2:50 PM CDT, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
250 PM CDT WED OCT 12 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-132000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
250 PM CDT WED OCT 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT...MAINLY
WEST OF A LINE FROM IRON MOUNTAIN TO CHILTON. NONE OF THESE STORMS
ARE EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE INTO THURSDAY AS
AN OCCLUDED FRONTAL BOUNDARY MOVES THROUGH THE REGION. ONCE
AGAIN...NONE OF THESE STORMS ARE FORECAST TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-132000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
250 PM CDT WED OCT 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

A DEVELOPING AREA OF LOW PRESSURE OVER THE GREAT LAKES REGION WILL
RESULT IN BLUSTERY WEST TO NORTHWEST WINDS FRIDAY INTO SATURDAY.
WIND GUSTS COULD REACH SMALL CRAFT ADVISORY LEVELS DURING THIS
TIME WITH A FEW GUSTS APPROACHING GALE FORCE TOWARD OPEN WATERS
BEYOND 5 NAUTICAL MILES FROM SHORE.

AK/TSK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 4:20 AM CDTGale WatchGRB11 hr
Oct 13, 3:37 PM CDTGale WarningGRB51 hr

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.